# SDR MALA110177

- Difficulty date: August 1, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 7,564 hours, 4,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE DENTED 6 FT AFT OF CARGO DOOR AND 36 INCHES BELOW LT ENGINE NACELLE.  DENT IS APPROX .7500 TO 1 INCH IN DEPTH AND 8 INCHES IN DIAMETER.  RIVETS ARE POPPED AND OTHERS STRESSED.  REPAIRED FUSELAGE SKIN AND STRINGER AT FS 1108-1098, STRINGER 14L - 15L IAW REO 690-53-61-190.
